OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6549

Title: Sulla differenziazione di misure
Authors: Volčič, Aljoša
Issue Date: 1974
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Aljoša Volčič, "Sulla differenziazione di misure", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 6 (1974), pp. 156-177.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
6 (1974)
Abstract: Si confrontano i concetti di derivata, derivata positiva, derivata densa e derivata regolare di una misura rispetto ad un'altra. Si risolvono, tra l'altro, due problemi posti da D. Kölzow e si studia la regola di sostituzione dei differenziali sotto il segno di integrale.
We compare the concepts of derivate, positive derivate, dense derivate and regular derivative of a measure with respect to another measure. We solve also two problems posed by D. Kölzow and study the substitution rule for the differentials occuring under an integral sign.
URI: http://hdl.handle.net/10077/6549
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974)

Files in This Item:

File Description SizeFormat
VolcicRendMat06.pdf1.58 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.